# SDR IPXA2672231

- Difficulty date: March 7, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 5,132 hours, 1,622 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113T3160403
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LEFT WING OTBD T/E FLAP HAS PUNCTURE (2"X1")ON L/E.  LOCATED 2' OTBD OF INBD EDGE ON THE L/E.  REMOVE THE EXISTING INTERIM REPAIR FOR SIZE L X W=5.1"X2.5".  PERFORM THE REPAIR IAW REV:52,767-300F, SRM 57-53-01, REPAIR 1, TABLE I AND SRM 51-70-17 PARA. 4.C. FIGURE 11.
